# SDR AU960946

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210E
- Engine: Cont IO520A
- Propeller: Mcauly E2A34C73
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 6461402
- Condition: Sheared
- Location: R Engine Power S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO5 CYLINDER BASE STUD (1OFF) SHEARED OFF - STUD WAS FOUND IN  BOTTOM COWL
